# SDR B4MR98033

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND 2ND FROM O/B TIP OF LEFT HAND ELEVATOR STATIC WICK BASE CORRODED BETWEEN SKIN.  REPAIRED IAW B727 SRM CH 55-20-3 FIG 2 SHT 1.  C-CHECK CARD NUMBER 1C-52.  NON-ROUTINE TASK CARD NUMBER 113726.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
